# SDR SWAA2012081506705

- Difficulty date: August 14, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 19,083 hours, 11,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 284A0121
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD OVERWING EMERGENCY EXIT LIGHT HOUSING BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER M/M.
